Not sure how I missed this post! Although this site is mostly US, I am one of few UK based moderators so I know about
UK specific meds and can sympathise about
My recomendation would be to speak to your GP. He can (although he may choose not to) alter the dosage on the topamax. He can choose to defer the situation to the neuro which (as you have said) is a pain since it is REALLY hard to get to see one. But I agree, that it is safer to take the higher dosage and keep your licence.
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
Help support the forums so we can support you: https://www.healingwell.com/donate